You are not logged in.

New generalized Halanay inequalities with applications to stability of nonlinear non-autonomous time-delay systems

Hien, L.V., Phat, V.N. and Trinh, H. 2015, New generalized Halanay inequalities with applications to stability of nonlinear non-autonomous time-delay systems, Nonlinear dynamics, vol. 82, no. 2, pp. 563-575, doi: 10.1007/s11071-015-2176-0.

Attached Files
Name Description MIMEType Size Downloads

Title New generalized Halanay inequalities with applications to stability of nonlinear non-autonomous time-delay systems
Author(s) Hien, L.V.
Phat, V.N.
Trinh, H.ORCID iD for Trinh, H. orcid.org/0000-0003-3438-9969
Journal name Nonlinear dynamics
Volume number 82
Issue number 2
Start page 563
End page 575
Total pages 13
Publisher Springer
Place of publication New York, N.Y.
Publication date 2015-05
ISSN 0924-090X
1573-269X
Keyword(s) Exponential stability
Functional differential equations
Generalized Halanay inequalities
Non-autonomous systems
Time-varying delays
Summary In this paper, a general class of Halanay-type non-autonomous functional differential inequalities is considered. A new concept of stability, namely global generalized exponential stability, is proposed. We first prove some new generalizations of the Halanay inequality. We then derive explicit criteria for global generalized exponential stability of nonlinear non-autonomous time-delay systems based on our new generalized Halanay inequalities. Numerical examples and simulations are provided to illustrate the effectiveness of the obtained results.
Language eng
DOI 10.1007/s11071-015-2176-0
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2015, Springer
Persistent URL http://hdl.handle.net/10536/DRO/DU:30073788

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 94 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Thu, 11 Jun 2015, 09:11:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.